Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sick after flu mist. High temperature. On tylenol and motrin. Worry?

Hi Dr. Kondekar, My 3 year old daughter has been sick since last Wednesday after she got flu mist. Her temperature is high especially at night (102.5), but her hands and feet are cold as ice. Her pediatrician had her take blood and flu test, it came back normal. I give her Tylenol and Motrin as told, she gets better after her medication but then the temperature would go back high again. Should I worry? Is it normal for a cold last that long? When should I take her to the hospital? Thank you.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
Normally fever during last for a couple of days usually 2-3 days and if taking too long, it means there is a probable associated bacterial infection which needs to be treated. Getting your daughter checked up by her pediatrician is of paramount importance and urgency. Keep giving the tylenol as prescribed to control the temperature then visit the doctor. Careful examination of your child's throat, eat and other organs can help determine the severity of her condition or the cause of her persistent intermittent fever.

Hope this helps you
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor